The Room Reeks After I Masturbate
Posted Fri May 08, 2009 04:19 PM
This is a Ritalin thing when I stop taking it I no longer smell at all. My urine also REEKS when I'm on Ritalin and thats not the way it is when im not on it because sometimes I take a piss in the shower and think nothing of it but if I do that on Ritalin then an hour later the bathroom stinks like an alley thats been pissed on by 10,000 bums. I think I'm just gonna stop taking Ritalin altogether and try fish oil instead because these stenches can't be healthy.
This smell is DEFINITELY to do with masturbation. When I do exercise on Ritalin I stink real bad but its the normal BO smell which doesn't spread all over the room and linger for weeks. Comes from my armpits too I dunno where this dirty sock smell is coming from. I should mention something bizarre happens if I have a wank in a room with no fabrics. The place stinks but its not this dirty sock smell it smells of MOLD?!? Literally smells like moldy bread or something. Has to be bacteria but where the hells it coming from? Any ideas?
Posted Fri May 08, 2009 07:34 PM
Posted Fri May 08, 2009 07:48 PM
Not sure you do this, but what does your semen taste like...or what has it been described to you that it taste like (if your GF swallows.)
Also seeing a doctor couldn't hurt Ritalin is not a very friendly drug...my brother was on it turned him into a zombie..he sat there doing nothing for hours....scary as hell...
Posted Sat May 09, 2009 04:33 AM
Do a google search on "ritalin natural" and "ritalin smell". You will discover that other people have your exact concern about ritalin.